International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1997 / Article

Open Access

Volume 20 |Article ID 239101 | https://doi.org/10.1155/S0161171297000999

Zeng Weiyao, Shi Jinlin, Lin Zhensheng, Lokenath Debnath, "Almost periodic solutions for Abel equations", International Journal of Mathematics and Mathematical Sciences, vol. 20, Article ID 239101, 9 pages, 1997. https://doi.org/10.1155/S0161171297000999

Almost periodic solutions for Abel equations

Received11 Jan 1994
Revised15 Apr 1997

Abstract

Using the Liapunov function method, the existence of almost periodic solutions of a scalar differential equation is discussed The results for the scalar differential equation are then applied to prove the existence and stability of almost periodic solutions of Abel differential equations We obtain several interesting results which improve the results due to Chongyou [1] and Dongpin [2].

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views69
Downloads226
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.